# SDR AWXA200400299

- Difficulty date: March 8, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 55,401 hours, 34,877 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26794
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - DURING 8-DAY CHECK SEVERAL CRACKS WERE FOUND PROGRESSING FROM RIVET HOLES ON LOWER LT EDGE OF NR 2 SLAT, SLAT STA 200.  MAINTENANCE CUTOUT DAMAGE ON LOWER LT EDGE OF NR 2 SLAT, AT SLAT STA 200; FABRICATED A FILLER AND DOUBLER; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-70-01 FIG 206 PG 1.
